MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3544275 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Granuloma (1876)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent breast augmentation revision with two 275cc mentor memorygel breast implants.Post-operatively, the patient experienced breast implant rupture bilaterally complicated by granulomas formation.It was also reported that the patient has developed capsular contracture in both breasts (baker grade unknown).As a result, the patient underwent bilateral explantation and replacement on (b)(6) 2022.The replacements were: (left) 300cc mentor memorygel breast implant catalog: 3503004bc, lot: 9672826, sn: (b)(4) and (right) 300cc mentor memorygel breast implant catalog: 3503004bc, lot: 9638031, sn: (b)(4).This medwatch form is for the left breast prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, material rupture, granuloma.Manufacturer¿s reference number: (b)(4).